Bizdadea, Constantin and Cioroianu, Eugen M. and Danehkar, A. and Iordache, M. and Saliu, S. O. and Sararu, S. C. (2009) Consistent interactions of dual linearized gravity in D=5: couplings with a topological BF model. European Physical Journal, 63 (3). pp. 491-519. ISSN 1434-6044Full text not available from this repository.
Under some plausible assumptions, we find that the dual formulation of linearized gravity in D=5 can be nontrivially coupled to the topological BF model in such a way that the interacting theory exhibits a deformed gauge algebra and some deformed, on-shell reducibility relations. Moreover, the tensor field with the mixed symmetry (2,1) gains some shift gauge transformations with parameters from the BF sector.
|Subjects:||Physical Sciences > Physics|
Physical Sciences > Physics > Mathematical & Theoretical Physics
|Depositing User:||Ashkbiz Danehkar|
|Date Deposited:||24 Jul 2010 09:05|
|Last Modified:||27 Aug 2010 12:09|
Actions (login required)